Doctor insights on:
Why Does My Face Gets Hot And Red And My Hands Freez Ing Cold
With cold exposure?: I would ask first if your hands get cold and white, then blue and then when they get warm again, do they get red and tingling? Also i would need to know more about when and where these symptoms happen. This can be an isolated phenomenon or can be associated with other health issues, so it is probably best to see your primary care physician. ...Read moreSee 1 more doctor answer
Freezing is to mean turning liquid into solid form by lowering the temperature. Water begins to freeze at 32 degree f or 0 degree celsius. Freezing reduces the movement of the substance/object--solid. Also commonly used in daily communication--police says to a perpetraitor "freeze" and hopefully the bad boy/girl stays solid/still (just for fun :-)). Have ...Read more
Past month random red hot hands, then go back to cold, at times hurts, also hot flushes, hot red face. See neurologist or cardiologist or other dr?
Temp 97.1-99.4. Heart rate 90-120. Cold hands but i feel hot. Infection in hand. Will it go away? Is it sepsis? Had i&d <1mo ago. No redness but fluid
I'm usually hot all the time. Recently my hands are freezing but my cheeks are red/hot . what can be causing this?
Menopause: 50 y/o female says I'm usually hot all the time. recently my hands are freezing but my cheeks are red/hot. What can be causing this? Sounds like Age Appropriate Menopause. This is usually due to the decreasing production of the female hormones estrogen & progesterone. Cheeks turning red/ hot may be part of what is called Hot Flashes, a common complaint in menopausal transition. ...Read more
If you've been outside in the cold for a while and your hands are numb/ or burning and bright red and freezing to the touch does it mean frost bite?
Yes: In frostbite skin becomes very cold and red, then numb, hard and pale. Frostbite is most common on the fingers, toes, nose, ears, cheeks and chin. You can treat very mild frostbite with first-aid measures, including rewarming your skin. All other frostbite requires medical attention because it can damage skin, tissues, muscle and bones. ...Read more
My hands and feet are always blotchy purple/red and freezing cold.I get lightheaded often so I think it could be something to do with poor circulation?
It is not normal: For a 16 year old to get light headed.....please visit your pediatrician. ...Read more
1 yo doin 4 albuterol breathe treatments/day due to RSV & possible infiltrate.After treatments, hands & feet turn blue & cold & gets red face.Normal?
Mgt/workup: The baby should be evaluated in the ED. Any blue coloration of the skin is not normal. The baby should be kept warm, but not over bundled. A good rule of thumb is that one more layer of clothing than older children should be worn. Some causes of the discoloration include changes in circulation, loss of body heat during the treatment or low oxygen. ...Read moreSee 1 more doctor answer
Why do I have red hands during the winter months? They are either very cold, which is typical, and occasionally they are very hot. I'm not a diabetic.
Hyperemic Response: In many individuals cold exposure to the hands causes the vessels to dilate and a hyperemic response occurs. The result is usually very warm, very red skin changes. It can be the body’s response to cold where the tissues can become ischemic with build-up of toxins due to the decreased circulation. This response helps wash toxins away and the tissue to recover. ...Read moreSee 1 more doctor answer
May be hives: You do not describe any associated rash with the itching but if you get welt like lesions along with your rash you may have a rare type of hives called cold urticaria. A condition called raynaud's is also triggered by exposure to cold but is not usually associated with itching. Your best bet is to consult with a dermatologist. ...Read more
Taking doxycyclhycl and went outside and back is red and two white spots. Some is red and some isn't. Get hot feeling in hands and when i touch cold.?
Photosensitivity: Doxycycline is one of those medications that make you very prone to skin reactions to sun exposure (photosensitivity). Even a little sun exposure can set it off, and it doesn't need to even be the part of the skin that was exposed, although it is more common to these areas. Try to avoid direct sun while on the med and use sunscreen. If really intolerable, talk to doc about possible change in med. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why does my face feel hot and red?
- My face gets hot and red for no reason
- Why do my hands turn red and hot?
- Ask a doctor a question free online
- Why does my face get hot and flushed?
- Why does my ears get red and hot?
- Why does my face and neck turn red?
- Why is my face so hot and red?
- Why does one side of my face become hot and beet red?